# SDR O2GA2016031780101

- Difficulty date: March 13, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 1,492 hours, 1,166 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link Assy
- Part number: 5082003419
- Condition: Defective
- Location: Nlg
- Part time: 1,492 hours, 1,166 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW FELT SNAP IN RUDDER PEDALS WHILE TAXIING, FOLLOWED BY NOSE WHEEL STEERING INOPERATIVE.  REPLACED A DEFECTIVE NOSE STEERING LINK ASSEMBLY.  RUDDER & TAXI SYS OPERATIONS CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
